Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 259, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 21, 2011, 6:19 PM EDT for 4 counties in Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 6:19 PM EDT (22:19 UTC)
- Expired
- Jun 21, 2011, 7:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Franklin County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:35 PM EDT | TSTM WND DMG | Hilliard, OH | LARGE TREE DOWN ON TOP OF CAR IN HILLIARD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2237 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
685
WUUS51 KILN 212219
SVRILN
OHC041-049-097-159-212300-
/O.NEW.KILN.SV.W.0259.110621T2219Z-110621T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DELAWARE COUNTY IN CENTRAL OHIO...
FRANKLIN COUNTY IN CENTRAL OHIO...
NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...
* UNTIL 700 PM EDT.
* AT 614 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR JEFFERSON...MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKE DARBY...
PLAIN CITY...
HILLIARD...
UPPER ARLINGTON...
COLUMBUS...
DUBLIN...
BEXLEY...
WORTHINGTON...
IN ADDITION...URBANCREST...NEW ROME...LINCOLN VILLAGE...AMITY...
VALLEYVIEW...MARBLE CLIFF...GRANDVIEW HEIGHTS AND US ROUTE 33 AT US
ROUTE 42 ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 77 AND 102...
I-71 BETWEEN MILE MARKERS 104 AND 124...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3981 8322 3981 8325 3996 8345 4030 8310
4005 8277
TIME...MOT...LOC 2219Z 227DEG 20KT 3994 8322
$$2 follow-up statements
807 WWUS51 KILN 212241 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 641 PM EDT TUE JUN 21 2011 OHC041-049-097-159-212300- /O.CON.KILN.SV.W.0259.000000T0000Z-110621T2300Z/ DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH- 641 PM EDT TUE JUN 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR SOUTHEASTERN UNION...NORTHEASTERN MADISON...FRANKLIN AND SOUTHERN DELAWARE COUNTIES IN CENTRAL OHIO... AT 640 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR UPPER ARLINGTON...MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... UPPER ARLINGTON...COLUMBUS...DUBLIN...WORTHINGTON...WESTERVILLE... POWELL...MINERVA PARK AND GAHANNA. IN ADDITION...US ROUTE 33 AT US ROUTE 42...SHAWNEE HILLS...COLUMBUS ZOO...RIVERLEA...BELLEPOINT...STRATFORD...LEWIS CENTER AND ALUM CREEK STATE PARK ARE NEAR THE PATH OF THIS STORM. THIS INCLUDES THE FOLLOWING INTERSTATES... I-70 BETWEEN MILE MARKERS 85 AND 102... I-71 BETWEEN MILE MARKERS 105 AND 124... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3986 8314 4004 8336 4030 8310 4005 8277 TIME...MOT...LOC 2242Z 227DEG 20KT 4003 8310 $$
356 WWUS51 KILN 212252 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 652 PM EDT TUE JUN 21 2011 OHC041-049-097-159-212302- /O.EXP.KILN.SV.W.0259.000000T0000Z-110621T2300Z/ DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH- 652 PM EDT TUE JUN 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION... NORTHEASTERN MADISON...FRANKLIN AND SOUTHERN DELAWARE COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 700 PM EDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3986 8314 4004 8336 4030 8310 4005 8277 TIME...MOT...LOC 2252Z 227DEG 20KT 4007 8305 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:59 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 21, 4:59 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT TUE JUN 21 2011
.SYNOPSIS...
A SHORT WAVE WILL APPROACH THE AREA THIS EVENING AND ENHANCE
PRECIPITATION CHANCES ACROSS THE AREA. A WARM AND MOIST AIRMASS
WILL CONTINUE TO BE PRESENT ACROSS THE AREA ON WEDNESDAY AS A LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED FORECAST TO ADD A FLASH FLOOD WATCH ACROSS SOUTHERN
PORTIONS OF THE AREA AND INCREASE PRECIPITATION CHANCES ACROSS
THESE LOCATIONS AS WELL THROUGH MIDNIGHT.
SHOWERS AND THUNDERSTORMS WILL BE LIKELY THIS EVENING ACROSS THE
FA AS A SHORT WAVE APPROACHES THE AREA. MIX LAYER CAPE VALUES IN
EXCESS OF 3000 J/KG WILL HELP AID STORM DEVELOPMENT THIS EVENING.
SHEAR HOWEVER WILL REMAIN WEAK THIS EVENING. WITH STORM MOVEMENT
RELATIVELY SLOW AND HIGH PW WATER VALUES FLOODING WILL BE AN ISSUE
THIS EVENING. THE FLOODING THREAT WILL BE INCREASED ESPECIALLY
ACROSS SOUTHERN PORTIONS OF THE FA WHERE HEAVY RAINFALL OCCURRED
YESTERDAY. EXPECT SCATTERED TO WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY THROUGH MIDNIGHT. CONTINUED TO HIGHLIGHT SEVERE THREAT IN
THE HWO. SOME ADDITIONAL ACTIVITY WILL BE POSSIBLE FOR THE
REMAINDER OF THE NIGHT HOWEVER MODELS CONTINUE TO DISAGREE ON THE
AMOUNT OF ADDITIONAL DEVELOPMENT WILL BE PRESENT ACROSS THE AREA.
WITH EXTENSIVE CLOUD COVER EXPECTED ACROSS THE AREA TONIGHT LOW
TEMPERATURES WILL ONLY DROP DOWN INTO THE UPPER 60S TO AROUND 70.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
WARM AND UNSTABLE AIRMASS WILL CONTINUE TO BE PRESENT ACROSS THE
AREA ON WEDNESDAY. A LOW PRESSURE SYSTEM WILL APPROACH THE AREA
ON WEDNESDAY AND WILL AID IN STORM DEVELOPMENT. THE SEVERE THREAT
WILL CONTINUE ON WEDNESDAY AND THEREFORE CONTINUED MENTION IN THE HWO. THE
GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS EASTERN PORTIONS
OF THE FA. MOST OF THE THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE
AREA BY WEDNESDAY EVENING. SOME SHOWER AND ISOLATED THUNDER WILL
CONTINUE INTO THE OVERNIGHT HOURS WEDNESDAY NIGHT WITH THE UPPER
LOW NORTH NEAR THE AREA.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
AN UPPER LEVEL LOW OVER THE UPPER MISSISSIPPI VALLEY ON WEDNESDAY
WILL PROGRESS VERY SLOWLY EAST INTO THE GREAT LAKES REGION THROUGH
THE WEEKEND. AS IT DOES...THE LOW WILL SLOWLY WEAKEN AND TRANSITION
INTO MORE OF A BROAD TROUGH PATTERN OVER THE REGION. AHEAD OF THE
LOW...ALL OF THE MODELS ARE TRYING TO INDICATE A STRONGER SHORT WAVE
LIFTING UP ACROSS OUR AREA THROUGH THE DAY ON WEDNESDAY...LEADING TO
A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. AFTER THAT...WEAKER
SHORT WAVES ARE FORECAST TO ROTATE AROUND THE LOW/TROUGH THURSDAY
INTO SATURDAY. THE 12Z GFS IS EVEN TRYING TO HANG ON TO SOME PCPN ON
INTO SATURDAY BUT THE 12Z GEM AND 00Z ECMWF ARE DRYING US OUT AND
WILL TREND THE FORECAST THAT WAY FOR NOW.
UPPER LEVEL TROUGH WILL THEN TRY TO BUILD IN FROM THE WEST
THROUGH EARLY NEXT WEEK. WILL KEEP THE FORECAST DRY TOWARD THE END
OF THE LONG TERM PERIOD...BUT DEVELOPING NORTHWEST FLOW PATTERN
ALOFT COULD EVENTUALLY LEAD TO SOME WEAK SYSTEMS DROPPING DOWN
ACROSS OUR AREA. THE AIRMASS ACROSS OUR AREA WILL REMAIN
RELATIVELY COOL FOR THIS TIME OF YEAR SO WILL CONTINUE WITH HIGH
TEMPS GENERALLY AT OR A LITTLE BELOW NORMAL.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
CLUSTERS OF TSTRMS HAVE BEEN FIRING UP OVER CENTRAL KY AND
SOUTHEASTERN IN...AND CONTINUE TO PROGRESS NORTHEASTWARD. EXPECTING
THIS ACTIVITY TO INCREASE IN COVERAGE OVER THE NEXT COUPLE HOURS AS
IT MOVES INTO WESTERN OH. STORMS SHOULD BEGIN TO DECREASE IN
COVERAGE AND INTENSITY AROUND SUNSET. ANY TSTMS THAT PASS OVER TAF
SITES THIS AFTERNOON AND EVENING MAY RESULT IN MVFR VSBYS FOR A
SHORT TIME. MODELS CONTINUE TO HANDLE OVERNIGHT PRECIPITATION
CHANCES DIFFERENTLY SO CONFIDENCE DECREASES IN PRECIP CHANCES
TONIGHT. WILL STILL MENTION VCSH AND CB FOR ALL TAF SITES THROUGH
LATE EVENING TO ACCOUNT FOR THIS UNCERTAINTY. PRETTY CONFIDENT
THINGS WILL DRY OUT BY 06Z...BUT LINGERING LOW LEVEL MOISTURE
COULD RESULT IN SOME FOG/MIST AT KLUK IF CLOUDS BREAK UP A BIT.
MODELS HINT AT POSSIBLE RETURN OF SHOWERS AND STORMS AROUND
DAYBREAK ON WEDNESDAY...BUT CONFIDENCE IN PRECIP CHANCES IS LOW
THROUGH THE REMAINDER OF THE TAF PERIOD.
OUTLOOK...OCCASIONAL CHANCE OF THUNDERSTORMS THROUGH SATURDAY
MORNING.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ077>079-
081-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ073>075-
080.
&&
SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...KURZHazardous weather outlook, Jun 21, 5:06 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 506 PM EDT TUE JUN 21 2011 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 080-082-222115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 506 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS MAY LEAD TO HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>100-OHZ077>079-081-088-222115- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-ADAMS-SCIOTO- 506 PM EDT TUE JUN 21 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS WILL LEAD TO HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Jun 21, 5:46 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 3 SE WAPAKONETA 40.54N 84.15W
06/21/2011 E1.00 INCH AUGLAIZE OH PUBLIC
&&
SNYDERLocal storm report, Jun 21, 5:49 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD FORT THOMAS 39.08N 84.45W
06/21/2011 CAMPBELL KY TRAINED SPOTTER
FOUR TO SIX INCHES OF WATER WAS FLOWING OVER ROADWAYS IN
EASTERN PORTIONS OF THE COUNTY. SOME ROADWAYS WERE
PARTIALLY CLOSED.
&&
ANOVAKLocal storm report, Jun 21, 5:57 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLASH FLOOD BETHEL 38.96N 84.08W
06/21/2011 CLERMONT OH FIRE DEPT/RESCUE
HIGH WATER OVER NUMEROUS ROADS IN TOWN. MANY LOCATIONS
WITH SEVERAL INCHES OF FLOWING WATER.
0525 PM FLASH FLOOD POINT ISABEL 38.89N 84.13W
06/21/2011 CLERMONT OH FIRE DEPT/RESCUE
WATER SEVERAL INCHES DEEP FLOWING OVER ROADWAYS.
&&
JDRLocal storm report, Jun 21, 6:00 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG WEST PORTSMOUTH 38.76N 83.03W
06/21/2011 SCIOTO OH TRAINED SPOTTER
TREES DOWN ON US 52
0523 PM TSTM WND DMG ROSEMOUNT 38.79N 82.97W
06/21/2011 SCIOTO OH TRAINED SPOTTER
LARGE LIMBS DOWN
0536 PM TSTM WND DMG 3 SW BEAR CREEK 38.89N 83.10W
06/21/2011 SCIOTO OH TRAINED SPOTTER
TREES DOWN ON SR 348 AT CRABTREE CORNER
0540 PM HAIL 3 NW MINFORD 38.89N 82.90W
06/21/2011 E1.00 INCH SCIOTO OH PUBLIC
&&
SNYDERSpecial weather statement, Jun 21, 6:09 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EDT TUE JUN 21 2011
OHZ054-055-063-212315-
FAYETTE OH-FRANKLIN OH-MADISON OH-
609 PM EDT TUE JUN 21 2011
...A STRONG THUNDERSTORM WILL AFFECT MADISON...SOUTHWESTERN FRANKLIN
AND NORTHERN FAYETTE COUNTIES THROUGH 715 PM EDT...
AT 606 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MIDWAY...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON...JEFFERSON...
LAKE DARBY AND GROVE CITY.
ALSO...MADISON LAKE...BIG PLAIN...LAFAYETTE...LILLY CHAPEL...
URBANCREST...NEW ROME AND LINCOLN VILLAGE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3990 8304 3981 8319 3981 8324 3977 8325
3964 8347 3977 8364 3977 8359 3984 8357
4010 8332Special weather statement, Jun 21, 6:16 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT TUE JUN 21 2011
OHZ034-035-212315-
AUGLAIZE OH-MERCER OH-
616 PM EDT TUE JUN 21 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MERCER AND
NORTHWESTERN AUGLAIZE COUNTIES THROUGH 715 PM EDT...
AT 614 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MENDON...
MOVING NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN MERCER AND NORTHWESTERN AUGLAIZE COUNTIES...INCLUDING
KOSSUTH.
LAT...LON 4073 8445 4069 8445 4069 8425 4053 8432
4061 8463 4073 8458 4073 8446The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:59 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jun 21, 3:46 PM EDT | Special Weather Statement | ILN | Clermont | 59 min |
| Jun 21, 3:51 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jun 21, 4:06 PM EDT | Special Weather Statement | ILN | Brown | 54 min |
| Jun 21, 4:14 PM EDT | Flash Flood Warning | ILN | Clermont, Hamilton | 3 hr |
| Jun 21, 4:16 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 44 min |
| Jun 21, 4:53 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Clermont, Hamilton, Scioto | 6 hr |
| Jun 21, 4:55 PM EDT | Special Weather Statement | ILN | Clark | 65 min |
| Jun 21, 4:58 PM EDT | Flash Flood Warning | ILN | Brown, Clermont | 3 hr |
| Jun 21, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 34 min |
| Jun 21, 5:16 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 44 min |
| Jun 21, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 52 min |
| Jun 21, 5:28 PM EDT | Special Weather Statement | ILN | Auglaize | 62 min |
| Jun 21, 5:34 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize | 41 min |
| Jun 21, 5:36 PM EDT | Special Weather Statement | ILN | Highland | 54 min |
| Jun 21, 5:48 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 42 min |
| Jun 21, 5:55 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize | 20 min |
| Jun 21, 6:09 PM EDT | Special Weather Statement | ILN | Madison | 66 min |
| Jun 21, 6:16 PM EDT | Special Weather Statement | ILN | Mercer | 59 min |
| Jun 21, 6:24 PM EDT | Special Weather Statement | ILN | Delaware | 66 min |
| Jun 21, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 49 min |
| Jun 21, 6:53 PM EDT | Special Weather Statement | ILN | Franklin | 67 min |
| Jun 21, 6:55 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 36 min |
| Jun 21, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway, Ross | 49 min |
| Jun 21, 7:01 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 44 min |
| Jun 21, 7:13 PM EDT | Areal Flood Warning | ILN | Clermont, Hamilton | 3 hr |
| Jun 21, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Licking | 45 min |
| Jun 21, 7:53 PM EDT | Areal Flood Warning | ILN | Clermont | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.